Advertisement

Journal of Optimization Theory and Applications

, Volume 183, Issue 3, pp 920–943 | Cite as

Stability of Implicit Multifunctions via Point-Based Criteria and Applications

  • Thai Doan ChuongEmail author
Article
  • 155 Downloads

Abstract

We first establish new point-based sufficient conditions for an implicit multifunction to achieve the metric subregularity. These conditions are expressed in terms of limit set critical for metric subregularity of the corresponding parametric multifunction formulated the implicit multifunction. We then show that the sufficient conditions obtained turn out to be also necessary for the metric subregularity of the implicit multifunction in the case, where the corresponding parametric multifunction is (locally) convex and closed. In this way, we give criteria ensuring the calmness for the implicit multifunction. As applications, we derive point-based sufficient and necessary conditions for a multifunction (resp., its inverse multifunction) to have the metric subregularity (resp., the calmness) and for the efficient solution map of a parametric vector optimization problem to admit the metric subregularity as well as the calmness.

Keywords

Implicit multifunction Metric subregularity Calmness Limit set critical Stability analysis 

Mathematics Subject Classification

49K99 65K10 90C29 90C46 

Notes

Acknowledgements

The author would like to thank the referees for the valuable comments and suggestions which have improved the final preparation of the paper.

References

  1. 1.
    Robinson, S.M.: Generalized equations and their solutions. Part I: basic theory. Math. Program. Study 10, 128–141 (1979)CrossRefGoogle Scholar
  2. 2.
    Dontchev, A.L., Rockafellar, R.T.: Robinson’s implicit function theorem and its extensions. Math. Program. 117(1–2), 129–147 (2009)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Dontchev, A.L., Rockafellar, R.T.: Implicit Functions and Solution Mappings. Springer Monographs in Mathematics. Springer, Dordrecht (2009)CrossRefGoogle Scholar
  4. 4.
    Chuong, T.D., Kruger, A.Y., Yao, J.-C.: Calmness of efficient solution maps in parametric vector optimization. J. Glob. Optim. 51(4), 677–688 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Nghia, T.T.A.: A note on implicit multifunction theorems. Optim. Lett. 8(1), 329–341 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chuong, T.D.: Metric regularity of a positive order for generalized equations. Appl. Anal. 94(6), 1270–1287 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Durea, M., Ngai, H.V., Tron, N.H., Strugariu, R.: Metric regularity of composition set-valued mappings: metric setting and coderivative conditions. J. Math. Anal. Appl. 412(1), 41–62 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Ledyaev, Y.S., Zhu, Q.J.: Implicit multifunctions theorems. Set Valued Anal. 7, 209–238 (1999)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Yen, N.D., Yao, J.-C.: Point-based sufficient conditions for metric regularity of implicit multifunctions. Nonlinear Anal. 70(7), 2806–2815 (2009)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Chuong, T.D., Kim, D.S.: Holder-like property and metric regularity of a positive-order for implicit multifunctions. Math. Oper. Res. 41(2), 596–611 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Durea, M., Strugariu, R.: Openness stability and implicit multifunction theorems: applications to variational systems. Nonlinear Anal. 75(3), 1246–1259 (2012)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Dien, P.H., Yen, N.D.: On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints. Appl. Math. Optim. 24, 35–54 (1991)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Chuong, T.D.: Lipschitz-like property of an implicit multifunction and its applications. Nonlinear Anal. 74(17), 6256–6264 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Huy, N.Q., Kim, D.S., Ninh, K.V.: Stability of implicit multifunctions in Banach spaces. J. Optim. Theory Appl. 155(2), 558–571 (2012)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lee, G.M., Tam, N.N., Yen, N.D.: Normal coderivative for multifunctions and implicit function theorems. J. Math. Anal. Appl. 338, 11–22 (2008)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Yen, N.D., Yao, J.-C., Kien, B.T.: Covering properties at positive-order rates of multifunctions and some related topics. J. Math. Anal. Appl. 338(1), 467–478 (2008)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Burke, J.V.: Calmness and exact penalization. SIAM J. Control Optim. 29, 493–497 (1991)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Apetrii, M., Durea, M., Strugariu, R.: On subregularity properties of set-valued mappings applications to solid vector optimization. Set Valued Var. Anal. 21, 93–126 (2013)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Henrion, R., Outrata, V.: Calmness of constraint systems with applications. Math. Program. 104(2–3), 437–464 (2005)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Ioffe, A.D.: Necessary and sufficient conditions for a local minimum. 1: a reduction theorem and first order conditions. SIAM J. Control Optim. 17, 245–250 (1979)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Ioffe, A.D., Outrata, V.: On metric and calmness qualification conditions in subdifferential calculus. Set Valued Anal. 16, 199–227 (2008)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Ngai, H.V., Thera, M.: Error bounds in metric spaces and application to the perturbation stability of metric regularity. SIAM J. Optim. 19(1), 1–20 (2008)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Zheng, X.Y., Ng, K.F.: Metric subregularity and calmness for nonconvex generalized equations in Banach spaces. SIAM J. Optim. 20(5), 2119–2136 (2010)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Gfrerer, H.: First order and second order characterizations of metric subregularity and calmness of constraint set mappings. SIAM J. Optim. 21(4), 1439–1474 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Ngai, H.V., Tinh, P.N.: Metric subregularity of multifunctions: first and second order infinitesimal characterizations. Math. Oper. Res. 40(3), 703–724 (2015)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Ekeland, I.: On the variational principle. J. Math. Anal. Appl. 47, 324–353 (1974)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1983)zbMATHGoogle Scholar
  28. 28.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation. I: Basic Theory. Springer, Berlin (2006)CrossRefGoogle Scholar
  29. 29.
    Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin (1998)CrossRefGoogle Scholar
  30. 30.
    Aubin, J.-P., Frankowska, H.: Set Valued Analysis. Birkhäuser, Basel (1990)zbMATHGoogle Scholar
  31. 31.
    Fabian, M.: Subdifferentiability and trustworthiness in the light of a new variational principle of Borwein and Preiss. Acta Univ. Carolin. Math. Phys. 30(2), 51–56 (1989)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Ioffe, A.D., Tihomirov, V.M.: Theory of Extremal Problems. North-Holland Publishing Co., Amsterdam (1979)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Optimization and Applications Research GroupTon Duc Thang UniversityHo Chi Minh CityVietnam
  2. 2.Faculty of Mathematics and StatisticsTon Duc Thang UniversityHo Chi Minh CityVietnam

Personalised recommendations